# SDR DHL2003742530

- Difficulty date: November 24, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING L/E BL 92 INT FRAME VERT STIFFENER IS CRACKED ON BOTTOM THRU FASTENER HOLE.  CUT OUT DAMAGED AREA DIM 2.5 X 2 INCH IAW B-727 SRM 51-40-4.  FABRICATED NEW FILLER IAW B-727 SRM 51-40-4.  TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED FILLER AND DOUBLER ON RT WING L/E STA 130 INT FRAME IAW B-727 SRM 51-30-2 AND 51-40-4.
